# SDR C2XA07ON041

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 145936
- Aircraft time: 6,173 hours, 3,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 16 - SAT TO ONT - FLIGHT CREW REPORTED BAGGAGE FIRE TEST LIGHT WILL NOT COME ON DURING TEST.  MX PERSONNEL AT ONT REMOVED AND REPLACED RELAY K0629 IAW EMB145XR WM 20-13-02 AND 26-10-00, OPERATIONALLY CHECKED SYSTEM AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITION.
